# SDR FDEA201108103170

- Difficulty date: August 10, 2011
- Submitted: August 26, 2011
- Operation: Air carrier
- Aircraft: N628FE
- Make and model: Doug MD-11F
- Aircraft serial: 48447
- Aircraft time: 87,288 hours, 15,608 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: ACA0061501
- Condition: Misrepaired
- Location: Bs 535
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR AT CABIN LT STA 535 9G NET UPPER SUPPORT YOKE,  FOUND NOT CARRIED OUT IAW DWG SG10530002.  REMOVED AND NEW REPAIR CARRIED OUT PER DWG SG10530002 AND EA 1-5310-143652.  REPAIR CLASSIFIED MAJOR PER GMM 6-2-100 REV 112.
